Alert archive / Illinois / River Flood Warnings in 2017

River Flood Warning 4, NWS Lincoln, IL

January 20, 2017Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at Jan 20, 2017, 6:16 AM CST for Lawrence County, Illinois. It took effect at Jan 20, 2017, 10:23 AM CST. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Jan 20, 2017, 6:16 AM CST (12:16 UTC)
In effect from
Jan 20, 2017, 10:23 AM CST
Expired
Jan 26, 2017, 9:02 AM CST
In force
6 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 32.25 ft at Jan 24, 2017, 10:00 AM CST.

actionminormoderate303501/2001/2101/2201/2301/2401/2501/2601/27
Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

172 
WGUS43 KILX 201216
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
616 AM CST FRI JAN 20 2017

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Embarras River at Lawrenceville affecting Lawrence COUNTY

.Synopsis...Heavy rain that fell earlier this week combined with
heavy rainfall from Thursday has resulted in another rise in river
levels this morning which should result in flooding developing later
this morning and continuing through the weekend.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC101-210216-
/O.NEW.KILX.FL.W.0004.170120T1623Z-170123T0936Z/
/LAWI2.1.ER.170120T1623Z.170121T1200Z.170123T0336Z.NO/
616 AM CST FRI JAN 20 2017

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Embarras River at Lawrenceville.
* From this morning until late Sunday night.
* At  545 AM Friday the stage was 29.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 32.5 feet by tomorrow morning.The river will fall 
  below flood stage by Sunday evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  29.1 Fri 6 AM    32.5   31.1   29.4


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

37
14 follow-up statements
547 
WGUS83 KILX 201539
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
938 AM CST FRI JAN 20 2017

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County. 
  
.Heavy rain of 1.5 to 2 inches fell along the Embarras River basin
Thursday and Thursday night, and this has resulted in renewed rises. 
The river at Lawrenceville is expected to reach flood stage this 
afternoon, and crest Saturday evening. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-210538-
/O.EXT.KILX.FL.W.0004.170120T1930Z-170123T1100Z/
/LAWI2.1.ER.170120T1930Z.170122T0000Z.170123T0500Z.NO/
938 AM CST FRI JAN 20 2017

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From this afternoon until late Sunday night.
* At  845 AM Friday the stage was 29.5 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 32.3 feet by tomorrow evening. The river will fall 
  below flood stage by Sunday evening.
* Impact...At 33.0 feet, Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  29.5 Fri 9 AM    32.0   31.6   29.4


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Geelhart
344 
WGUS83 KILX 210339
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
939 PM CST FRI JAN 20 2017

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence county
  
The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-211739-
/O.EXT.KILX.FL.W.0004.000000T0000Z-170123T1647Z/
/LAWI2.1.ER.170120T1910Z.170121T1800Z.170123T1047Z.NO/
939 PM CST FRI JAN 20 2017

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Monday morning.
* At  845 PM Friday the stage was 30.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 32.6 feet by 
  tomorrow afternoon. The river will fall below flood stage early 
  Monday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  30.7 Fri 9 PM    32.1   31.9   29.9


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
082 
WGUS83 KILX 211323
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
723 AM CST SAT JAN 21 2017

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence COUNTY

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-220323-
/O.EXT.KILX.FL.W.0004.000000T0000Z-170125T2230Z/
/LAWI2.1.ER.170120T1910Z.170123T0000Z.170125T1630Z.NO/
723 AM CST SAT JAN 21 2017

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Wednesday afternoon.
* At  645 AM Saturday the stage was 31.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.9 feet by 
  early Monday morning. The river will fall below flood stage 
  Wednesday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  31.2 Sat 7 AM    31.7   31.8   31.3


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

37
140 
WGUS83 KILX 220131
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
731 PM CST SAT JAN 21 2017

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence county

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-221531-
/O.EXT.KILX.FL.W.0004.000000T0000Z-170126T1200Z/
/LAWI2.1.ER.170120T1910Z.170123T0600Z.170126T0600Z.NO/
731 PM CST SAT JAN 21 2017

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Thursday morning.
* At  645 PM Saturday the stage was 31.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 32.2 feet by 
  Monday afternoon. The river will fall below flood stage early 
  Thursday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  31.5 Sat 7 PM    31.9   32.2   32.0


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
522 
WGUS83 KILX 221450
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
850 AM CST SUN JAN 22 2017

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County.
  
.Lower portions of the Embarras River are in the midst of a broad
crest, which began overnight. Only minor fluctuations are expected
at Lawrenceville through Monday afternoon, before a slow fall begins.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-230450-
/O.EXT.KILX.FL.W.0004.000000T0000Z-170126T0600Z/
/LAWI2.1.ER.170120T1910Z.170122T1800Z.170126T0000Z.NO/
850 AM CST SUN JAN 22 2017

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late Wednesday night.
* At  745 AM Sunday the stage was 31.7 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 31.8 feet by 
  tomorrow morning. The river will fall below flood stage Wednesday 
  evening.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Lawrenceville     30  31.7 Sun 8 AM    31.8   31.6   30.7


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Geelhart
558 
WGUS83 KILX 230214
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
814 PM CST SUN JAN 22 2017

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence county

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-231614-
/O.EXT.KILX.FL.W.0004.000000T0000Z-170125T2000Z/
/LAWI2.1.ER.170120T1910Z.170123T0145Z.170125T1400Z.NO/
814 PM CST SUN JAN 22 2017

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Wednesday afternoon.
* At  745 PM Sunday the stage was 31.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Lawrenceville     30  31.8 Sun 8 PM    31.8   31.4   30.1


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
639 
WGUS83 KILX 231506
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
906 AM CST MON JAN 23 2017

...The Flood Warning continues for the following river in Illinois...
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-240506-
/O.CON.KILX.FL.W.0004.000000T0000Z-170125T2000Z/
/LAWI2.1.ER.170120T1910Z.170123T1445Z.170125T1400Z.NO/
906 AM CST MON JAN 23 2017

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Wednesday afternoon.
* At  845 AM Monday the stage was 32.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  32.0 Mon 9 AM    31.3   30.1   28.5


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
254 
WGUS83 KILX 240226
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
826 PM CST MON JAN 23 2017

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence county

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-241626-
/O.EXT.KILX.FL.W.0004.000000T0000Z-170126T0651Z/
/LAWI2.1.ER.170120T1910Z.170124T0600Z.170126T0051Z.NO/
826 PM CST MON JAN 23 2017

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late Wednesday night.
* At  745 PM Monday the stage was 32.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 32.2 feet by 
  tomorrow morning. The river will fall below flood stage Wednesday 
  evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  32.1 Mon 8 PM    32.2   31.0   28.7


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
854 
WGUS83 KILX 241559
FLSILX


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
959 AM CST TUE JAN 24 2017

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence county

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-250559-
/O.EXT.KILX.FL.W.0004.000000T0000Z-170128T0234Z/
/LAWI2.1.ER.170120T1910Z.170124T1445Z.170127T2034Z.NO/
959 AM CST TUE JAN 24 2017

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Friday evening.
* At  845 AM Tuesday the stage was 32.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is cresting and will fall below flood stage by 
  Friday afternoon.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  32.2 Tue 9 AM    32.0   32.0   30.8


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
ACS
508 
WGUS83 KILX 250230
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
830 PM CST TUE JAN 24 2017

...The Flood Warning continues for the following river in Illinois...
  Embarras River at Lawrenceville affecting Lawrence COUNTY

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-251630-
/O.CON.KILX.FL.W.0004.000000T0000Z-170128T0234Z/
/LAWI2.1.ER.170120T1910Z.170124T1945Z.170127T2034Z.NO/
830 PM CST TUE JAN 24 2017

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Friday evening.
* At 745 PM Tuesday the stage was 32.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  32.2 Tue 8 PM    32.0   32.0   30.8

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

Auten
623 
WGUS83 KILX 251451
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
851 AM CST WED JAN 25 2017

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence COUNTY

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-260451-
/O.EXT.KILX.FL.W.0004.000000T0000Z-170127T1200Z/
/LAWI2.1.ER.170120T1910Z.170124T1945Z.170127T0600Z.NO/
851 AM CST WED JAN 25 2017

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Friday morning.
* At  745 AM Wednesday the stage was 31.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Friday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Embarras River
 Lawrenceville     30  31.9 Wed 8 AM    31.1   29.6   28.2


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
054 
WGUS83 KILX 251711
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1111 AM CST WED JAN 25 2017

...The Flood Warning continues for the following river in Illinois...
  Embarras River at Lawrenceville affecting Lawrence county

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-260711-
/O.CON.KILX.FL.W.0004.000000T0000Z-170127T1200Z/
/LAWI2.1.ER.170120T1910Z.170124T1945Z.170127T0600Z.NO/
1111 AM CST WED JAN 25 2017

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Friday morning.
* At 1045 AM Wednesday the stage was 31.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Friday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Embarras River
 Lawrenceville     30  31.8 Wed 11 AM   31.1   29.6   28.2


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
536 
WGUS83 KILX 260104
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
704 PM CST WED JAN 25 2017

...The Flood Warning continues for the following river in Illinois...
  Embarras River at Lawrenceville affecting Lawrence COUNTY

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-261504-
/O.CON.KILX.FL.W.0004.000000T0000Z-170127T1200Z/
/LAWI2.1.ER.170120T1910Z.170124T1945Z.170127T0600Z.NO/
704 PM CST WED JAN 25 2017

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Friday morning.
* At 645 PM Wednesday the stage was 31.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Embarras River
 Lawrenceville     30  31.3 Wed 7 PM    31.1   29.6   28.2

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

Auten
736 
WGUS83 KILX 261502
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
902 AM CST THU JAN 26 2017

...The Flood Warning is cancelled for the following river in 
Illinois...

  Embarras River at Lawrenceville affecting Lawrence County.
  
.River levels continue to steadily decrease, and have now fallen
below flood stage.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC101-261532-
/O.CAN.KILX.FL.W.0004.000000T0000Z-170127T1200Z/
/LAWI2.1.ER.170120T1910Z.170124T1945Z.170126T1415Z.NO/
902 AM CST THU JAN 26 2017

The Flood Warning is cancelled for
  The Embarras River at Lawrenceville.
* At  845 AM Thursday the stage was 29.9 feet.
* Flood stage is 30 feet.
* Fell below flood stage at  815 AM Thursday.
* Forecast...The river will continue to fall to 29.0 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Lawrenceville     30  29.9 Thu 9 AM    29.0   27.9   26.9


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Geelhart

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 20, 5:40 AM CST, 36 minutes earlier.

Area forecast discussion, Jan 20, 5:40 AM CST, 36 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
540 AM CST Fri Jan 20 2017

.SHORT TERM...(Today and tonight)
ISSUED AT 333 AM CST Fri Jan 20 2017

Upper wave lifting NE across central IL this morning producing
widespread rain over the northeast corner of the forecast area while
saturated conditions behind this feature leaving patchy to
widespread fog throughout the remainder of the area. Dense fog
advisory now in effect to 10 a.m. roughly west of I-57 as short term
models indicate visibility improving around this time as daytime
warming and southerly flow taking shape behind a warm front crossing
the area. Tonight another disturbance lifting NE through Iowa may
bring another chance for precipitation however given model vertical
profiles of shallow saturation, warm conditions, and low QPF think
this will be mainly drizzle with more patchy fog. Temperatures today
should be upper 40s and lower 50s most of the area to mid 50s south
of I-70. Mild lows tonight with the southerly flow behind the warm
front only mid to upper 40s in general.

.LONG TERM...(Saturday through Thursday)
ISSUED AT 333 AM CST Fri Jan 20 2017

Very mild air will surge into Illinois for the start of the extended
forecast on Saturday, as a warm front pushes north of Illinois. Due
to the closer proximity of the warm front just to our north at
sunrise, we expect some lingering light fog in the morning, with
even some patchy drizzle even possible north of I-74. As the day
progresses, south winds will increase to 15 to 25 mph, bringing
increasing moisture and warm air. Even without much in the way of
sunshine, high temps look to top out very close to record
temperatures for Jan 21, with readings ranging from the upper 50s N
of I-74 to the lower 60s S of I-72. Rain chances will increase east
of I-57 later in the afternoon, with elevated instability providing
support for isolated thunderstorms S of I-70. Shower and storm
chances expand westward to the I-55 corridor Saturday evening, then
shift back east after midnight.

While light rain chances will linger Sunday morning in eastern
Illinois, rain chances look to ramp up again Sunday afternoon and
Sunday night as a southern stream low pressure system passes by to
the south of Illinois. A closed 500mb low and occluded surface low
will progress from Arkansas at 12z Sunday to eastern Tennessee/E
Kentucky by 06z/Midnight Sunday night. A cold frontal passage, as
well as shortwaves of energy rotating around that expansive low
pressure will trigger rain chances mainly east of I-57 from
Sunday afternoon through Sunday night. As the cold front and low
pressure system drift off to the east, a brief period of ridging
at the surface and aloft will provide a break in the rain chances
for Monday into Tuesday. Colder air will limit highs to the 40s on
Monday and Tuesday, which are still above normal.

The next surface low will eject from the central Plains toward
Illinois on Tuesday, with the surface and 500 mb lows passing across
far NW IL Tuesday night. Rain chances will increase Tuesday
afternoon north of a line from Canton to Peoria to Bloomington, and
expand southward toward I-72 Tuesday evening coinciding with the
closest passage of the low pressure system. Precip chances will
retreat back north of Peoria again later Tuesday night and
Wednesday morning as the low pulls away into the Great Lakes. A
brief surge of warm air on Tuesday ahead of the low will help high
temps climb 3 to 4 degrees warmer than Monday but still mainly in
the 40s.

A cooling trend is then expected Wednesday and Thursday as a long
wave upper trough with cooler Canadian air shifts east from the
Rockies toward the Mississippi River Valley. Slight chances of rain
or snow will linger north of Lincoln on Wednesday, but dry
conditions should be seen on Thursday. High temperatures will
decrease a few degrees each day, with Thursday's highs ranging from
35 near Galesburg to 40 near Lawrenceville.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 540 AM CST Fri Jan 20 2017

Predominantly IFR or lower conditions expected across the central
Illinois terminals through the 12Z TAF valid time. Showers and
drizzle diminishing this morning as a disturbance lifts northeast
of the area. Ceilings and visibilities generally improving
slightly late morning through afternoon, then decreasing again
during the evening. Winds light and variable becoming south less
than 10 kts this afternoon through tonight.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 10 AM CST this morning for ILZ027>031-
036>038-040>044-047>054-061.

&&

SHORT TERM...37
LONG TERM...Shimon
AVIATION...37
Hazardous weather outlook, Jan 20, 6:02 AM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
602 AM CST FRI JAN 20 2017

ILZ027>031-036-037-040-041-047-049-050-211200-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
602 AM CST FRI JAN 20 2017

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS, NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT...

DENSE FOG IS EXPECTED TO CONTINUE UNTIL MID MORNING TODAY.
VISIBILITY WILL LIKELY FALL TO A QUARTER MILE OR LESS. MINOR
FLOODING IS EXPECTED TO DEVELOP ALONG THE ILLINOIS RIVER NEAR
HAVANA THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

MINOR FLOODING SHOULD CONTINUE ALONG THE ILLINOIS RIVER NEAR
HAVANA THROUGH NEXT WEEK. FLOODING MAY DEVELOP ALONG THE ILLINOIS
RIVER NEAR BEARDSTOWN BY LATE IN THE WEEKEND OR EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

ILZ038-042>044-048-051>054-061-211200-
CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-MOULTRIE-PIATT-
SANGAMON-SHELBY-
602 AM CST FRI JAN 20 2017

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT...

DENSE FOG IS EXPECTED TO CONTINUE UNTIL MID MORNING TODAY.
VISIBILITY WILL LIKELY FALL TO A QUARTER MILE OR LESS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

ILZ045-046-055>057-211200-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-VERMILION-
602 AM CST FRI JAN 20 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

ILZ062-063-066>068-071>073-211200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
602 AM CST FRI JAN 20 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS, SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT...

MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND
LITTLE WABASH RIVERS TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND
LITTLE WABASH RIVERS INTO EARLY NEXT WEEK.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON THROUGH
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

37

Nearby

River Flood Warnings in Illinois, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.